# SDR UIEA99073

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1265
- Part time: 95,346 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT BS 1265 LEFT SIDE FOUND WEB CRACK AND SEVERAL FASTENER HOLES ELONGATED.  INTERIM REPAIR IAW BOEING TELEXS TO BE INSPECTED EVERY 2000 FLIGHTS.  (M)
